# SDR HEEA0015467

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50034
- Make and model: Bell 206L-1
- Aircraft serial: 45169
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Link Assy
- Part number: 206033513001
- Condition: Worn
- Location: M/R Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINK ASSEMBLY HAS WORN SPINDLE.
